# SDR 97ZZZX2529

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1030-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TRANSITION PANEL FROM BS 1030 TO BS 1166.  FABBED AND INSTALLED NEW TRANSITION PANEL IAW 727 SRM 51-20-1 AND SRM 51-30-2.
